# SDR SWIA2017110643956

- Difficulty date: October 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 29,298 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409 VERTICAL POST RBL 18 OTBD SIDE HAS INDICATIONS NOTED AT AFT FLANGE RADIUS APPROX .300 IN LENGTH 50 % FSH.   INSTALLED A NEW VERTICAL POST IAW REO.
